MathSciNet Relay Station
MathSciNet bibliographic data
MR998125 (91j:18018) 18F25 (18D05 19D55 20F36 55U10)
Fiedorowicz, Zbigniew; Loday, Jean-Louis Crossed simplicial groups and their associated homology. Trans. Amer. Math. Soc. 326 (1991), no. 1, 57–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement